# SDR A6WA201240696

- Difficulty date: June 28, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,963 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E CHAFED FOUR SPOTS.  REPAIRED CHAFED AREAS AT OTBD AND CENTER LOCATION ON LT INBD FLAP VANE L/E IAW REO 601R-57-52-004, REV C.  R & R LT INBD FLAP VANE INBD L/E SKIN IAW SRM 51-42-13.
